Rocky Mountain Journal of Mathematics

A note on monotonicity properties of a free boundary problem for an ordinary differential equation

Russell C. Thompson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 735-740.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128116

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-735

Mathematical Reviews number (MathSciNet)
MR683865

Zentralblatt MATH identifier
0509.34016

Citation

Thompson, Russell C. A note on monotonicity properties of a free boundary problem for an ordinary differential equation. Rocky Mountain J. Math. 12 (1982), no. 4, 735--740. doi:10.1216/RMJ-1982-12-4-735. https://projecteuclid.org/euclid.rmjm/1250128116


Export citation